# SDR GLBA20090214C

- Difficulty date: February 13, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N202UX
- Make and model: Beech 1900D
- Aircraft serial: UE202
- Aircraft time: 27,141 hours, 32,060 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED STRUCTURAL INSP A FRAME CRACK WAS FOUND AROUND ONE RIVET AT FS 544.75 BETWEEN STRINGER 12L AND 13L. ONE CRACK .500" LONG. MX REPAIRED FRAME AT F.S. 544.75 INBD OF STRINGER 12L IAW EO-09-UE202-04. REPAIR ANGLE  4.125" X 2.750", 2024 T3, .040", MS 20470AD4, MS 20470AD5, AND MS20423AD5 RIVETS. RII INSP COMPLIED WITH IAW TASKCARD 8.2.1.
